# SDR RI9A20150809001

- Difficulty date: August 3, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N5891V
- Make and model: Bnorm BN2A26
- Aircraft serial: 3011
- Aircraft time: 27,758 hours
- Engine: Lyc O540E4C5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016
- Part serial: HN060156
- Condition: Binding
- Location: Rt Engine
- Part time: 821 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENDIX ON STARTER OF RT ENGINE FAILED TO DISENGAGE AFTER STARTUP.  R & R STARTER WITH NEW.  NO FURTHER DISCREPANCIES NOTED.
